Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 59, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 24, 2007, 9:26 PM CDT for Webster County, Wright County, Missouri. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2007, 9:26 PM CDT (02:26 UTC)
- Expired
- Apr 24, 2007, 10:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 5:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 250226 RRA
SVRSGF
MOC225-229-250330-
/O.NEW.KSGF.SV.W.0059.070425T0226Z-070425T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1030 PM CDT.
* AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR DUNCAN...OR 9 MILES SOUTHEAST OF
MARSHFIELD...MOVING NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHWEST OF HARTVILLE BY 940 PM CDT.
THE TOWNS OF ODIN...GROVESPRING AND MANES ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.
DAMAGING WINDS ARE EXPECTED IN THE WARNED AREA...SEEK SHELTER INDOORS
AND STAY AWAY FROM WINDOWS.
LAT...LON 3735 9293 3704 9274 3720 9226 3747 9225
3747 9256
$$
WISE2 follow-up statements
000
WWUS53 KSGF 250247
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CDT TUE APR 24 2007
MOC225-250256-
/O.CAN.KSGF.SV.W.0059.000000T0000Z-070425T0330Z/
WEBSTER MO-
946 PM CDT TUE APR 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3746 9270 3707 9267 3719 9226 3747 9225
3747 9256
$$
MOC229-250330-
/O.CON.KSGF.SV.W.0059.000000T0000Z-070425T0330Z/
WRIGHT MO-
946 PM CDT TUE APR 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WRIGHT COUNTY...
AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 7 MILES NORTH OF HARTVILLE...OR 19 MILES
NORTHWEST OF MOUNTAIN GROVE...MOVING NORTHEAST AT 40 MPH. THIS STORM
IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WRIGHT
COUNTY.
DAMAGING WINDS ARE EXPECTED IN THE WARNED AREA...SEEK SHELTER INDOORS
AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3746 9270 3707 9267 3719 9226 3747 9225
3747 9256
$$
WISE000
WWUS53 KSGF 250329
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CDT TUE APR 24 2007
MOC229-250338-
/O.EXP.KSGF.SV.W.0059.000000T0000Z-070425T0330Z/
WRIGHT MO-
1028 PM CDT TUE APR 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT COUNTY EXPIRES AT 1030
PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
RADAR STILL INDICATED THAT WIND GUSTS TO 50 MPH ARE STILL POSSIBLE
OVER EASTERN WRIGHT COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3746 9270 3707 9267 3719 9226 3747 9225
3746 9237
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 8:41 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 24, 8:41 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 841 PM CDT TUE APR 24 2007 .UPDATE... ...SEVERE WEATHER UPDATE... MAIN SEVERE THREAT FOR REST OF EVENING WILL BE WITH BROKEN CONVECTIVE LINE ALONG HIGHWAY 65 CORRIDOR. SHEAR REMAINS FAVORABLE FOR ORGANIZED UPDRAFTS AS MID LEVEL JET STREAK APPROACHES FROM THE SOUTH AND LOW LEVEL JET CONTINUES TO STRENGTHEN. INSTABILITY CONTINUES TO BE MARGINAL...WITH MLCAPES LIKELY AROUND 500 J/KG AHEAD OF THIS LINE. RADAR TRENDS OVER THE LAST HOUR SUGGEST LITTLE IN THE WAY OF SHEAR AND COLD POOL INTERACTIONS. EXPECT THIS SCENARIO TO CONTINUE AS INSTABILITY REMAINS MARGINAL. ONLY EXPECTING MARGINAL SEVERE HAIL THREAT...WITH MARGINALLY SEVERE WIND GUSTS BEING THE BIGGER THREAT GIVEN AT LEAST MODEST POTENTIAL FOR MOMENTUM TRANSFER DOWN TO THE SURFACE. TORNADO THREAT HAS DIMINISHED GREATLY...BUT CANNOT BE RULED OUT COMPLETELY WITH POTENTIAL SPIN-UPS ALONG THE LINE. WILL BE CANCELLING TORNADO WATCHES 177 AND 178 SHORTLY AS THE ATMOSPHERE BEHIND THIS LINE AS STABILIZED. SCHAUMANN && .DISCUSSION... SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT) SEVERE WEATHER CHANCES WILL CONTINUE TO BE THE MAIN FOCUS THROUGH THE SHORT TERM...AS A STRONG STORM SYSTEM OVER CENTRAL KANSAS AND OKLAHOMA MOVES TOWARDS THE AREA. CURRENTLY SCATTERED THUNDERSTORMS HAVE FORMED OVER CENTRAL MISSOURI ALONG A SURFACE BOUNDARY. INSTABILITY IN GOOD OVER THIS AREA WITH CAPE VALUES IN THIS AREA OVER 2000 J/KG. HOWEVER...THE 0-6KM BULK SHEAR VERY WEAK WITH LESS THAN 20KTS OVER THE AREA. WITH THE LOW SHEAR THE STORMS ARE MORE PULSE IN NATURE. THE SHEAR IS NOT STRONG ENOUGH TO SUPPORT ORGANIZED CONVECTIONS. THE SEVERE THREAT WILL BE LIMITED WITHIN THESE STORMS THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO PUSH OFF TO THE NORTHEAST AND OUT OF THE AREA BY THE EARLY EVENING HOURS. ANOTHER AREA OF CONVECTION HAS FORMED OUT AHEAD OF A DRY LINE THAT IS ASSOCIATED WITH AN AREA OF STRONG LOW PRESSURE IN CENTRAL KANSAS AND OKLAHOMA. THERE IS BETTER SHEAR LOCATED OVER THIS AREA WITH 0-6KM BULK SHEAR OVER 60KTS IN PLACES. THERE IS ALSO A STRONG 250MB AND 500MB JET OVER THIS AREA. AS THIS STORM SYSTEM MOVES TO THE EAST...THESE FEATHERS WILL MOVE INTO THE WESTERN AND SOUTHERN PORTION OF THE CWA. STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THIS AREA. THE 0-1KM VECTOR SHEAR WILL APPROACH 25 TO 35KT THIS EVENING. THE INSTABILITY WILL BE WEAKER THIS EVENING WITH CAPE VALUES AROUND 1000 J/KG...HOWEVER WITH THE STRONG SHEAR OVER THE AREA SUPERCELLS DEVELOPMENT WILL BE POSSIBLE. SEVERE HAIL AND ISOLATED TORNADOES WILL BE THE MAIN THREAT WITH THE SEVERE WEATHER THIS EVENING. WEDNESDAY THE STORM SYSTEM WILL CONTINUE TO PUSH EAST INTO THE AREA...BRING ANOTHER CHANCE OF STRONG TO SEVERE WEATHER TO THE AREA. THIS IS ALL DEPENDING ON HOW MUCH INSTABILITY CAN REDEVELOP TOMORROW. WITH ON GO RAIN IN THE MORNING THIS MAY HELP STABILIZE THE ATMOSPHERE AND LIMIT THE SEVERE THREAT TOMORROW. HOWEVER THERE COULD BE A DRY PERIOD LATE IN THE MORNING THAT ALLOWS ENOUGH HEATING TO OCCUR. WISE LONG TERM (THURSDAY THROUGH TUESDAY) FOR THURSDAY THROUGH TUESDAY...WE SHOULD SEE SOME LINGERING PRECIPITATION CHANCES FOR MUCH OF THURSDAY AS THE STRONG UPPER LEVEL SYSTEM AFFECTING THE CENTRAL PORTIONS OF THE NATION TODAY BEGINS TO LIFT TO THE NORTHEAST. WE WILL THEN SEE A BRIEF DRY PERIOD INTO FRIDAY. THE GFS AND ECMWF FINALLY HAVE TWO CONSECUTIVE RUNS THAT ARE SIMILAR IN THE POSITION AND TIMING OF THE UPPER LEVEL SHORT WAVE THAT MOVES INTO THE OZARKS FRIDAY NIGHT. THUS WENT AHEAD AND BUMPS PRECIPITATION CHANCES INTO THE 20 PERCENT RANGE. LOOKS LIKE THE BEST CHANCE OF RAINFALL REMAINS IN THE SOUTHWESTERN PORTIONS OF THE CWA. THE REMAINDER OF THE WEEKEND REMAINS DRY INCLUDING MONDAY WITH THE NEXT SYSTEM AND ASSOCIATED COLD FRONT MOVING INTO PLAINS TUESDAY. HATCH && .AVIATION... FOR THE 00Z KSGF/KJLN TAFS...THE TAF PERIOD STARTS OFF ACTIVE AS ON GOING CONVECTION WITH SOME STRONG TO SEVERE STORMS ARE OCCURRING OVER THE AREA. STORMS ARE MOVING TO THE NORTHEAST WITH STORMS EXTENDING TO THE SOUTHWEST OF THE AREA. THIS ACTIVITY WILL CONTINUE TO MOVE TO THE NORTHEAST THIS EVENING. THUNDERSTORMS WILL BE ONGOING AT THE KJLN SITE FOR THE START OF THE TAF PERIOD WITH STORMS POSSIBLE FOR THE NEXT FEW HOURS. A THUNDERSTORM HAS JUST PASSED THE KSGF SITE...WITH ANOTHER ROUND OF THUNDERSTORMS OF TO THE SOUTH AND WEST OF THE SITE. THESE STORMS WILL BE MOVING INTO THE KSGF TAF SITE WITHIN THE NEXT FEW HOURS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR THE REMAINDER OF THE TAF PERIOD. AS THE AREA OF STRONG LOW PRESSURE OVER CENTRAL KANSAS AND OKLAHOMA CONTINUES TO MOVE INTO AND THROUGH THE AREA. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 24, 9:20 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT TUE APR 24 2007
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
920 PM CDT TUE APR 24 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE:
HAIL UP TO THE SIZE OF QUARTERS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
HEAVY RAINFALL AND POSSIBLE FLASH FLOODING.
ISOLATED TORNADOES.
AREAS AFFECTED AND TIMING:
AREAS EAST OF A BOLIVAR TO TANEYVILLE LINE THROUGH 1 AM.
DISCUSSION:
A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS
CENTRAL AND SOUTH CENTRAL MISSOURI LATE THIS EVENING. WIND GUSTS
TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE WITH
THESE STORMS. ISOLATED TORNADOES WILL ALSO REMAIN POSSIBLE.
THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL BEGIN TO DECREASE
AFTER MIDNIGHT...HOWEVER THUNDERSTORMS WILL CONTINUE THROUGH THE
OVERNIGHT HOURS. DUE TO THE VERY MOIST ENVIRONMENT IN PLACE...SOME
LOCALLY HEAVY RAINFALL IS POSSIBLE. SOME OF THE THUNDERSTORMS
COULD PRODUCE AN INCH OR MORE OF RAIN IN AN HOUR OR LESS...WHICH
COULD LEAD TO SOME LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE MAIN LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE TO THE EAST
THROUGH THE REGION ON WEDNESDAY. THERE WILL BE A CHANCE OF
ADDITIONAL THUNDERSTORM DEVELOPMENT ON WEDNESDAY AND WEDNESDAY
NIGHT ACROSS THE OZARKS. THE SEVERITY OF THE STORMS WILL BE
LARGELY DEPENDENT ON HOW MUCH INSTABILITY CAN DEVELOP DURING THE
DAY DUE TO THE ONGOING RAIN CHANCES AND EXPECTED CLOUD COVER. IF
ENOUGH HEATING CAN TAKE PLACE DURING THE DAY AND INSTABILITY CAN
BE REALIZED...THEN SEVERE THUNDERSTORMS WITH LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE POSSIBLE EAST OF A BOLIVAR TO
TANEYVILLE LINE THROUGH 1 AM.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)In the hours before
Local storm report, Apr 24, 8:23 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN CARTHAGE 37.18N 94.31W
04/24/2007 M2.81 INCH JASPER MO CO-OP OBSERVER
STORM TOTAL RAINFALL THROUGH 800 PM.
&&
GAGANLocal storm report, Apr 24, 8:26 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HEAVY RAIN 5 SW SPRINGFIELD 37.15N 93.35W
04/24/2007 E1.00 INCH GREENE MO BROADCAST MEDIA
ONE INCH OF RAINFALL WITHIN THE LAST 15 MINUTES.
&&
GAGANLocal storm report, Apr 24, 8:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL ROGERSVILLE 37.12N 93.06W
04/24/2007 E0.75 INCH WEBSTER MO AMATEUR RADIO
ALSO ESTIMATED 40 MPH WINDS.
&&
GAGANLocal storm report, Apr 24, 9:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
04/24/2007 M2.25 INCH SANGAMON IL PUBLIC
MEASURED ON THE NORTH SIDE OF SPRINGFIELD.
&&
GAGANLocal storm report, Apr 24, 9:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HEAVY RAIN SPRINGFIELD 37.20N 93.29W
04/24/2007 M2.25 INCH GREENE MO PUBLIC
MEASURED ON THE NORTH SIDE OF SPRINGFIELD.
&&
GAGANLocal storm report, Apr 24, 9:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
914 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
04/24/2007 GREENE MO NWS EMPLOYEE
ROAD CLOSED EARLIER THIS EVENING AT SUNSHINE AND WEST
BYPASS.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:06 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 39 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 62 min |
| Apr 24, 8:03 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 57 min |
| Apr 24, 8:04 PM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Apr 24, 8:12 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Apr 24, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 68 min |
| Apr 24, 9:44 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 61 min |
| Apr 24, 9:54 PM CDT | Tornado Warning | SGF | Douglas | 38 min |
| Apr 24, 10:12 PM CDT | Flash Flood Warning | SGF | Camden, Laclede, Pulaski | 6 hr |
| Apr 24, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 42 min |
| Apr 25, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 12 min |
| Apr 25, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 55 min |
| Apr 25, 5:07 PM CDT | Tornado Warning | SGF | Cedar, St. Clair | 20 min |
| Apr 25, 6:34 PM CDT | Flash Flood Warning | SGF | Benton, Hickory, St. Clair | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.